Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the topology of $ {\rm EIII}$ and $ {\rm EIV}$


Author: Lawrence Conlon
Journal: Proc. Amer. Math. Soc. 16 (1965), 575-581
MSC: Primary 53.73; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1965-0179808-5
MathSciNet review: 0179808
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Araki, Cohomology modulo 2 of the compact exceptional groups $ {E_6}$ and $ {E_7}$, J. Math. Osaka City Univ. 12 (1961), 34-65. MR 0383407 (52:4288)
  • [2] -, On root systems and an infinitesimal classification of irreducible symmetric spaces, J. Math. Osaka City Univ. 13 (1962), 1-34. MR 0153782 (27:3743)
  • [3] R. Bott and H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958), 964-1029. MR 0105694 (21:4430)
  • [4] L. Conlon, The topology of certain spaces of paths on a compact symmetric space, Trans. Amer. Math. Soc. 112 (1964), 228-248. MR 0163328 (29:631)
  • [5] S. Hu, Homotopy theory, Academic Press, New York, 1959. MR 0106454 (21:5186)
  • [6] J. de Siebenthal, Sur les groupes de Lie compacts non connexes, Comment. Math. Helv. 31 (1956), 41-89. MR 0094408 (20:926)
  • [7] H. Toda, Composition methods in homotopy groups of spheres, Princeton Univ. Press, Princeton, N. J., 1963. MR 0143217 (26:777)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.73, 57.00

Retrieve articles in all journals with MSC: 53.73, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179808-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society